# SDR ASAA2016122019113

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 57,048 hours, 25,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK DURING ACCOMPLISHMENT OF T/C 78233001.  ACFT GROUNDED.  REPLACED THE EMERGENCY LIGHT BATTERIES. OPS CHECKED OK IAW AMM 33-51-06-960-805.
